MathSciNet Relay Station
MathSciNet bibliographic data
MR1360948 68U05
Brönnimann, H.; Goodrich, M. T. Almost optimal set covers in finite VC-dimension. ACM Symposium on Computational Geometry (Stony Brook, NY, 1994). Discrete Comput. Geom. 14 (1995), no. 4, 463–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement